# SDR SWIA200617473

- Difficulty date: November 2, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 12,804 hours, 10,182 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 FLOOR SUPPORT CRACKED RIGHT HAND UPPER RBL 9.0 RIGHT HAND INBOARD AND OUTBOARD CLIP CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIPS P/N 601R31113-58 -4 & ANGLES AT FS 280, RBL 9.0 IAW CRJ200 REO 601R-53-11-136 AND 601R-53-0057A SRM 51-42-13.
